# SDR USAA2011051091820

- Difficulty date: April 18, 2011
- Submitted: May 11, 2011
- Operation: Air carrier
- Aircraft: N332AW
- Make and model: Boeing 737-3B7
- Aircraft serial: 23384
- Aircraft time: 70,371 hours, 41,340 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6548240504
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - C23 - CRACK ON FUSELAGE SKIN AT BS 1140, S12R.  REPAIRED FUSELAGE SKIN AT BS 1140, S12R IAW B737 SRM 51-40-02.
